Quick Search:

is currently disabled due to reindexing of the ZORA database. Please use Advanced Search.
uzh logo
Browse by:

Zurich Open Repository and Archive 

Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-2225

Köhler, W (2006). Unique equilibra in the rubinstein bargaining model when the payoff set is nonconvex. International Game Theory Review, 8(3):469-482.

Accepted Version


I give necessary and sufficient conditions on the payoff set that guarantee uniqueness of the equilibrium in the Rubinstein bargaining model. The conditions encompass a class of non-convex or disconnected payoff sets with discontinuous Pareto frontiers. Roughly speaking, the equilibrium is unique if the objective function of the corresponding Nash-bargaining game has a unique maximum. I extend the analysis to games where the time between offers is not constant.

Item Type:Journal Article, refereed, original work
Communities & Collections:03 Faculty of Economics > Department of Economics
DDC:330 Economics
Uncontrolled Keywords:Bargaining
Date:March 2006
Deposited On:11 Feb 2008 12:29
Last Modified:23 Nov 2012 12:31
Publisher:World Scientific Publishing
Additional Information:Electronic version of an article published as International Game Theory Review 2006, 8(3):469-482. DOI:10.1142/S0219198906001028 © World Scientific Publishing Company. http://www.worldscinet.com/igtr/igtr.shtml
Publisher DOI:10.1142/S0219198906001028
Citations:Google Scholar™

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page